MathSciNet Relay Station
MathSciNet bibliographic data
MR608547 13A17 (13C99)
Huneke, Craig Powers of ideals generated by weak $d$-sequences. J. Algebra 68 (1981), no. 2, 471–509.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement